# SDR SWAA2019100737568

- Difficulty date: September 9, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 46,816 hours, 31,681 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Web
- Part number: 186A1302
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LEADING EDGE NR 2 RIB WEB CRACKED AT CENTER OF WEB CURVE.     R & R THE WEB IAW DWG, SRM, & EA.
